| Medical Device Problem Codes |
Partial Blockage (1065); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a occlusion (frequent/persistent) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may result in long term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 09-jan-2018 with the following findings: during the investigation, multiple occlusion alarms were observed in the black box.The force at the time of the occlusions was found to be high.The pump¿s ¿ez-prime¿ steps were performed correctly with no alarms.Force calibration testing passed within specifications.The pump was exercised for 24 hours with no occlusions occurring.The pump was opened, and no intermittent conditions were found on the force sensor circuit.Unrelated to the original complaint, the battery compartment was found to be cracked from the case seal traveling to the grip pad.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.